Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Bulletin of the American Mathematical Society
Bulletin of the American Mathematical Society
ISSN 1088-9485(online) ISSN 0273-0979(print)

Contents of Volume 80, Number 4

Miscellaneous front pages, Bull. Amer. Math. Soc., Volume 80, Number 4 (1974)
Bull. Amer. Math. Soc. 80 (1974)
More Information
Full-text PDF    
Miscellaneous back pages, Bull. Amer. Math. Soc., Volume 80, Number 4 (1974)
Bull. Amer. Math. Soc. 80 (1974)
More Information
Full-text PDF    
The method of extremal length
Burton Rodin.
Bull. Amer. Math. Soc. 80 (1974), 587-606
Abstract, references and article information
Full-text PDF    
MathSciNet review: 0361048
Some new results on the Eichler cohomology of automorphic forms
Marvin I. Knopp.
Bull. Amer. Math. Soc. 80 (1974), 607-632
Abstract, references and article information
Full-text PDF    
MathSciNet review: 0344454
Three structure theorems in several complex variables
Reese Harvey.
Bull. Amer. Math. Soc. 80 (1974), 633-641
Abstract, references and article information
Full-text PDF    
MathSciNet review: 0355097
Elections to membership
Bull. Amer. Math. Soc. 80 (1974), 642-650
More Information
Full-text PDF    
The November meeting in Tucson
Knnth A. Ross.
Bull. Amer. Math. Soc. 80 (1974), 651
More Information
Full-text PDF    
The annual meeting in San Francisco
Everett Pitcher and Kenneth A. Ross.
Bull. Amer. Math. Soc. 80 (1974), 652-657
More Information
Full-text PDF    
Topological concordances
Erik Kjaer Pedersen.
Bull. Amer. Math. Soc. 80 (1974), 658-660
Abstract, references and article information
Full-text PDF    
MathSciNet review: 0339187
Square-integrable kernels and growth estimates for their singular values
James Alan Cochran.
Bull. Amer. Math. Soc. 80 (1974), 661-663
Abstract, references and article information
Full-text PDF    
MathSciNet review: 0346454
Manifolds with the fixed point property. I
S. Y. Husseini.
Bull. Amer. Math. Soc. 80 (1974), 664-666
Abstract, references and article information
Full-text PDF    
MathSciNet review: 0343302
On the Bergman kernel and biholomorphic mappings of pseudoconvex domains
Charles Fefferman.
Bull. Amer. Math. Soc. 80 (1974), 667-669
Abstract, references and article information
Full-text PDF    
MathSciNet review: 0338454
On Vitali-Hahn-Saks type theorems
Barbara Faires.
Bull. Amer. Math. Soc. 80 (1974), 670-674
Abstract, references and article information
Full-text PDF    
MathSciNet review: 0377509
Homology and images of semianalytic sets
Robert M. Hardt.
Bull. Amer. Math. Soc. 80 (1974), 675-678
Abstract, references and article information
Full-text PDF    
MathSciNet review: 0348140
Positive definite functions and Volterra integral equations
James S. W. Wong.
Bull. Amer. Math. Soc. 80 (1974), 679-682
Abstract, references and article information
Full-text PDF    
MathSciNet review: 0341009
The equicharacteristic case of some homological conjectures on local rings
Melvin Hochster.
Bull. Amer. Math. Soc. 80 (1974), 683-686
Abstract, references and article information
Full-text PDF    
MathSciNet review: 0342510
A lower estimate for exponential sums
C. A. Berenstein and M. A. Dostal.
Bull. Amer. Math. Soc. 80 (1974), 687-691
Abstract, references and article information
Full-text PDF    
MathSciNet review: 0344884
Automorphic mappings in $R^{n}$
O. Martio and U. Srebro.
Bull. Amer. Math. Soc. 80 (1974), 692-694
Abstract, references and article information
Full-text PDF    
MathSciNet review: 0340590
A remark on the Lindelöf hypothesis
Dennis A. Hejhal.
Bull. Amer. Math. Soc. 80 (1974), 695-699
Abstract, references and article information
Full-text PDF    
MathSciNet review: 0337820
The minimum number of edges and vertices in a graph with edge connectivity $n$ and $m$ $n$-bonds
Robert E. Bixby.
Bull. Amer. Math. Soc. 80 (1974), 700-704
Abstract, references and article information
Full-text PDF    
MathSciNet review: 0392668
An ill-posed problem for a strictly hyperbolic equation in two unknowns near a corner
Stanley Osher.
Bull. Amer. Math. Soc. 80 (1974), 705-708
Abstract, references and article information
Full-text PDF    
MathSciNet review: 0338574
Characters of connected Lie groups
L. Pukanszky.
Bull. Amer. Math. Soc. 80 (1974), 709-712
Abstract, references and article information
Full-text PDF    
MathSciNet review: 0360936
Zeros of functions in the Bergman spaces
Charles Horowitz.
Bull. Amer. Math. Soc. 80 (1974), 713-714
Abstract, references and article information
Full-text PDF    
MathSciNet review: 0338399
Nonoscillation and integral inequalities
Shmuel Friedland.
Bull. Amer. Math. Soc. 80 (1974), 715-717
Abstract, references and article information
Full-text PDF    
MathSciNet review: 0346238
A class of square-integrable irreducible unitary representations of some linear groups over commutative $p$-fields
R. G. Laha.
Bull. Amer. Math. Soc. 80 (1974), 718-719
Abstract, references and article information
Full-text PDF    
MathSciNet review: 0338283
Metrization and paracompactness in terms of real functions
J. A. Guthrie and Michael Henry.
Bull. Amer. Math. Soc. 80 (1974), 720
Abstract, references and article information
Full-text PDF    
MathSciNet review: 0341398
Sets of colorings of circuits
James W. Schlesinger.
Bull. Amer. Math. Soc. 80 (1974), 721-723
Abstract, references and article information
Full-text PDF    
MathSciNet review: 0363981
A remark concerning perfect splines
Carl de Boor.
Bull. Amer. Math. Soc. 80 (1974), 724-727
Abstract, references and article information
Full-text PDF    
MathSciNet review: 0338618
Some results in Doeblin’s theory of Markov chains
William Winkler.
Bull. Amer. Math. Soc. 80 (1974), 728-729
Abstract, references and article information
Full-text PDF    
MathSciNet review: 0368163
Bilinear forms and cyclic group actions
J. P. Alexander, G. C. Hamrick and J. W. Vick.
Bull. Amer. Math. Soc. 80 (1974), 730-734
Abstract, references and article information
Full-text PDF    
MathSciNet review: 0346821
Extremal length, reproducing differentials and Abel’s theorem
Carl David Minda.
Bull. Amer. Math. Soc. 80 (1974), 735-737
Abstract, references and article information
Full-text PDF    
MathSciNet review: 0346151
A separable somewhat reflexive Banach space with nonseparable dual
Robert C. James.
Bull. Amer. Math. Soc. 80 (1974), 738-743
Abstract, references and article information
Full-text PDF    
MathSciNet review: 0417763
Hilbert space and variational methods for singular selfadjoint systems of differential equations
Junior Stein.
Bull. Amer. Math. Soc. 80 (1974), 744-747
Abstract, references and article information
Full-text PDF    
MathSciNet review: 0417486
Stunted projective spaces and the $J$-order of the Hopf bundle
S. Feder and S. Gitler.
Bull. Amer. Math. Soc. 80 (1974), 748-749
Abstract, references and article information
Full-text PDF    
MathSciNet review: 0348736
Restricted approximation and interpolation
Eli Passow and Louis Raymon.
Bull. Amer. Math. Soc. 80 (1974), 750-753
Abstract, references and article information
Full-text PDF    
MathSciNet review: 0342907
A new comparison theorem for scalar Riccati equations
R. A. Stafford and J. W. Heidel.
Bull. Amer. Math. Soc. 80 (1974), 754-757
Abstract, references and article information
Full-text PDF    
MathSciNet review: 0342771
Perturbation by trace class operators
R. W. Carey and J. D. Pincus.
Bull. Amer. Math. Soc. 80 (1974), 758-759
Abstract, references and article information
Full-text PDF    
MathSciNet review: 0344919
Singularities and bordism of $q$-plane fields and of foliations
Ulrich Koschorke.
Bull. Amer. Math. Soc. 80 (1974), 760-765
Abstract, references and article information
Full-text PDF    
MathSciNet review: 0358804
A meromorphic function with assigned Nevanlinna deficiencies
David Drasin.
Bull. Amer. Math. Soc. 80 (1974), 766-768
Abstract, references and article information
Full-text PDF    
MathSciNet review: 0344474
A conditional local limit theorem and its application to random walk
W. D. Kaigh.
Bull. Amer. Math. Soc. 80 (1974), 769-770
Abstract, references and article information
Full-text PDF    
MathSciNet review: 0343369
On the extension of basic sequences to bases
Ivan Singer.
Bull. Amer. Math. Soc. 80 (1974), 771-772
Abstract, references and article information
Full-text PDF    
MathSciNet review: 0346495
Moduli of marked Riemann surfaces
Bernard Maskit.
Bull. Amer. Math. Soc. 80 (1974), 773-777
Abstract, references and article information
Full-text PDF    
MathSciNet review: 0346149
Corrigendum, Volume 79
Bull. Amer. Math. Soc. 80 (1974), 778
More Information
Full-text PDF